×

Diophantine approximations on submanifolds of Euclidean space. (English. Russian original) Zbl 0216.04401

Funct. Anal. Appl. 3, 303-306 (1969); translation from Funkts. Anal. Prilozh. 3, No. 4, 59-62 (1969).

MSC:

11J13 Simultaneous homogeneous approximation, linear forms
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. F. Koksma, Diophantische Approximationen, J. Springer, Berlin (1936).
[2] V. I. Arnol’d, ”Questions of Diophantine approximation in analysis,” UMN,24, No. 1, 235-237 (1969).
[3] V. G. Sprindzhuk, Mahler’s Problem in the Metrical Theory of Numbers [in Russian], Nauka i Tekhnika, Minsk (1967). · Zbl 0168.29504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.